MAUDE Adverse Event Report: OSCOR INC. GUIDESTAR STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER, PRODUCT CODE: DYB

OSCOR INC. GUIDESTAR STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER, PRODUCT CODE: DYB
Model Number TME64S
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Retroperitoneal Hemorrhage (4483)
Date of Event 09/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Our investigation is still in progress.
 
Event or Problem Description
The customer reported that a retroperitoneal bleed was suspected with a female patient.The procedure was completed while monitoring the site and labs; anticoagulation meds were reversed.The patient was stable at the time of the call and awaiting a surgical consult.The patient was provided surgical intervention to locate the bleed site.The patient was given iv heparin to reverse the anticoagulation and was kept in the hospital for an extended time period and has fully recovered with no residual effects.The device was in use for appropriately 25 mins.The retroperitoneal bleed was confirmed.
 
Event or Problem Description
On 12/03/2020 the customer reported they could not detect that a product problem caused the ae, nor did the doctor express so.The inferior vena cava (ivc) is the clinical technique for advancing the sheath through the inferior vena cava to gain access into the heart's right atrium.The device was returned to the stellar study team as all ide study products do.The patient was hospitalized and doing better; surgery was successful.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up b4, b5, g3, g6, h2, h6, h10.The device was used for treatment.The device was not returned for evaluation, therefore, the clinical observation could not be confirmed.Per procedure destino steerable guiding sheath in-process and final inspection all of the following procedures are performed 100%: use a laser microscope to verify the o.D.(outer diameter) of the sheath in three different spots (distal section, mid-section and proximal section) of the body in dim "a", to confirm that the unit meets the requirements according to the drawing.Use appropriate pin gauge to measure id of shaft, dim "c", according to drawing.The pin gauge should be inserted at distal tip of shaft.Per ifu for destino twist: general use of the steerable sheath: select appropriate size of the sheath for the device to be delivered.Do not force the steerable sheath assembly if significant resistance is encountered during the insertion or passage.If resistance is encountered, determine the cause and correct before continuing the procedure.Handling: · avoid subjecting the device to unusual stresses.Handle the steerable sheath with care at all times.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
Corrected data: details related to the product description sections updated since lot number is unknown.Summary of changes; initial mdr submitted listed incorrect product information as reported.Follow up mdr is to correct the initial submission details to reflect lot information and related sections are unknown.D1: brand name.D4: removed model#, catalog #, lot #, expiration date, udi#.G4: updated pma/510(k) number.The device was used for treatment.There was no specific performance related failure reported by the user.The lot number was not provided by the customer, therefore the device history records could not be reviewed, however, inspection procedures require any oscor product pass all in-process and qa final inspection before shipping to the customer.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
GUIDESTAR STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER, PRODUCT CODE: DYB
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd
palm harbor 34683 1816
MDR Report Key10800100
Report Number1035166-2020-00064
Device Sequence Number1024427
Product Code DYB
UDI-Device Identifier00836559001782
UDI-Public00836559001782
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2015
Device Model NumberTME64S
Device Catalogue NumberTME64S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer12/03/2020
04/07/2021
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date12/30/2020
04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;